# SDR USAA920081663

- Difficulty date: September 8, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: C202163392E34
- Part serial: 1164
- Condition: Faulty
- Location: Nlg Steering
- Part time: 26,809 hours, 13,859 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING- FLIGHT DEPARTED WITH BSCU SYS, BRK/STEER MEL 32-42-03A. WHILE ENROUTE, SECOND CHANNEL WAS LOST.  CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  MAINT REMOVED AND REPLACED THE BRAKE/STEERING CONTROL UNIT IAW MM 32-42-34. OPS CHECK WAS NORMAL.  (K)
